# SDR IPXA2014091584283

- Difficulty date: March 26, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 79,283 hours, 13,392 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75221
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, LT WING STRINGER 22 CRACKED AT XORS163.8 AND XORS917.2.  INSTALLED TEMPORARY REPAIR FOR 24 MONTHS PENDING DTA TO LT STRINGER 22 AT XORS 144.25 TO 183.46 AND XORS 904.5 TO 931 IAW EA 011-5710-01-A5429, REV A AND EO 5710-55381-B.
